MATHEMATICA BOHEMICA, Vol. 120, No. 4, pp. 379-385, 1995

On sequences in vector lattices

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, dislokovane pracovisko, Gresakova 6, 040 01 Kosice, Slovakia

Abstract: In this paper we investigate conditions for a system of sequences of elements of a vector lattice; analogous conditions for systems of sequences of reals were studied by D. E. Peek.

Keywords: vector lattice, $o$-convergence, archimedean property

Classification (MSC91): 46A40, 40A05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]